# SDR USAA2014022600006

- Difficulty date: February 25, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 65,358 hours, 24,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Blanking Plate
- Part number: ABS5043A024
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REGULAR OVERNIGHT VISIT, MODIFICATION & REPLACEMENT OF IFPC BLANKING PLATE BETWEEN FR 62 TO FR 63 & BETWEEN STRINGER 44L TO STRINGER 43L.  REPLACED IFPC BLANKING PLATE BETWEEN FRA62 TO FR 63 & BETWEEN STRINGER 44L TO STRINGER 43L IAW EA 206695.
